Had to go to Gp today been having severe jittery shaky feeling and fast heart...

%d comments
  • Iam on 10mg Mary and get the same feeling sometimes also get a rash over my body which itches like mad. The side effects of pred are unpredictable i think. X

  • I know.. I thought I was in for less side effects as I reduced down was not expecting this! such a horrible med you would think they would have come up with an alternative by now

  • Would be nice if they did. Iam like a yo yo at the moment with the pred. Hope i can stay on 10 for a while without a relapse x

  • fingers crossed for you x

  • Been there. It is awful. So sorry.

  • Thanks Irene

  • Know the feeling. I take half of a 1mg Ativan, now and then to help me relax. I don't take it on a regular basis, so it still is effective after quite a few years. T'ai Chi QiGong, meditation, relaxation, etc. help, but it is easier said than done. Tomorrow is the Winter Solstice, so I invited one of my brothers to celebrate by playing the didgeridoo and for supper. I prefer natural fixes, but don't always have the courage and the motivation to actually "do it". My heart goes out to you. There are days where we would just like to crawl out of our skins.

  • Mary,I had those symptoms and it was from a high calcium, maybe ask your doctor to check along with the potassium....I've had high calcium twice, years ago and a few months ago and each time felt wired, anxious, jittery, bad tremor progressing to larger jerky movements....just a thought.....

  • Prayers your way.

  • Done that one.

  • yes Linda Jones I'm having a blood test this morning for potassium I'll ask to check calcium too, what is the treatment for high calcium?

  • depends on the cause..sometimes it's from dehydration (especially if you're on dieuretic) so extra fluids , or there are medications....